×

Application of Sumudu decomposition method to solve nonlinear system of partial differential equations. (English) Zbl 1259.35010

Summary: We develop a method to obtain approximate solutions of nonlinear system of partial differential equations with the help of Sumudu decomposition method (SDM). The technique is based on the application of Sumudu transform to nonlinear coupled partial differential equations. The nonlinear term can easily be handled with the help of Adomian polynomials. We illustrate this technique with the help of three examples, and results of the present technique have close agreement with approximate solutions obtained with the help of Adomian decomposition method (ADM).

MSC:

35A25 Other special methods applied to PDEs
35A22 Transform methods (e.g., integral transforms) applied to PDEs
35G50 Systems of nonlinear higher-order PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] E. Alizadeh, M. Farhadi, K. Sedighi, H. R. Ebrahimi-Kebria, and A. Ghafourian, “Solution of the Falkner-Skan equation for wedge by Adomian Decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 724-733, 2009. · Zbl 1221.76136 · doi:10.1016/j.cnsns.2007.11.002
[2] A.-M. Wazwaz, “The modified decomposition method and Padé approximants for a boundary layer equation in unbounded domain,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 737-744, 2006. · Zbl 1096.65072 · doi:10.1016/j.amc.2005.09.102
[3] N. Bellomo and R. A. Monaco, “A comparison between Adomian’s decomposition methods and perturbation techniques for nonlinear random differential equations,” Journal of Mathematical Analysis and Applications, vol. 110, no. 2, pp. 495-502, 1985. · Zbl 0575.60064 · doi:10.1016/0022-247X(85)90311-7
[4] R. Race, “On the Adomian decomposition method and comparison with Picard’s method,” Journal of Mathematical Analysis and Applications, vol. 128, pp. 480-483, 1987. · Zbl 0645.60067
[5] G. Adomian and R. Rach, “Noise terms in decomposition solution series,” Computers & Mathematics with Applications, vol. 24, no. 11, pp. 61-64, 1992. · Zbl 0777.35018 · doi:10.1016/0898-1221(92)90031-C
[6] A. M. Wazwaz, “Necessary conditions for the appearance of noise terms in decomposition solution series,” Applied Mathematics and Computation, vol. 81, pp. 1718-1740, 1987.
[7] A. Kılı\ccman and H. Eltayeb, “A note on integral transforms and partial differential equations,” Applied Mathematical Sciences, vol. 4, no. 3, pp. 109-118, 2010. · Zbl 1194.35017
[8] M. A. Asiru, “Sumudu transform and the solution of integral equations of convolution type,” International Journal of Mathematical Education in Science and Technology, vol. 32, no. 6, pp. 906-910, 2001. · Zbl 1008.45003 · doi:10.1080/002073901317147870
[9] M. A. A\csiru, “Further properties of the Sumudu transform and its applications,” International Journal of Mathematical Education in Science and Technology, vol. 33, no. 3, pp. 441-449, 2002. · Zbl 1013.44001 · doi:10.1080/002073902760047940
[10] A. Kadem and A. Kılı\ccman, “Note on transport equation and fractional Sumudu transform,” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 2995-3003, 2011. · Zbl 1232.44002 · doi:10.1016/j.camwa.2011.08.009
[11] H. Eltayeb, A. Kılı\ccman, and B. Fisher, “A new integral transform and associated distributions,” Integral Transforms and Special Functions, vol. 21, no. 5, pp. 367-379, 2010. · Zbl 1191.35017 · doi:10.1080/10652460903335061
[12] A. Kılı\ccman and H. Eltayeb, “On the applications of Laplace and Sumudu transforms,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 848-862, 2010. · Zbl 1286.35185 · doi:10.1016/j.jfranklin.2010.03.008
[13] A. Kılı\ccman, H. Eltayeb, and R. P. Agarwal, “On Sumudu transform and system of differential equations,” Abstract and Applied Analysis, vol. 2010, Article ID 598702, 11 pages, 2010. · Zbl 1197.34001 · doi:10.1155/2010/598702
[14] A. Kılı\ccman, H. Eltayeb, and K. A. M. Atan, “A note on the comparison between Laplace and Sumudu transforms,” Bulletin of the Iranian Mathematical Society, vol. 37, no. 1, pp. 131-141, 2011. · Zbl 1242.44001
[15] H. Agwa, F. Ali, and A. Kılı\ccman, “A new integral transform on time scales and its applications,” Advances in Difference Equations, vol. 2012, article 60, 2012. · Zbl 1294.34083
[16] F. B. M. Belgacem, A. A. Karaballi, and S. L. Kalla, “Analytical investigations of the Sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, vol. 2003, no. 3, pp. 103-118, 2003. · Zbl 1068.44001 · doi:10.1155/S1024123X03207018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.